default-icon

Internal shivering

My sister had non veg after long time. She got an increase in ieg level which was around 375 and she was treated for animal protein allergy it was not cured and then we moved on to skin doctor he said it was like angioedema after eAting tablets she got tremors and then they told it was similar to hives and she s continuing with the tablet but internal tremors are severe.
views-icons 53 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for the query. This presentation can be seen with many diseases. This is a limited information to make precise recommendations. The best option is to consult a Dermatologist to understand the condition. A thorough evaluation if necessary should be done. Hope it helps you.
Next Steps
Meet a dermatologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO